| Catalog Number |
33618 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to (b)(6), the customer received a new silastic 2-way specialty, short round tip, two opposing drainage eyes, and experienced extreme difficulty in flushing the catheter, something that normally takes no time was taking some time which was unusual, to draw out the sterile water.On (b)(6) the customer went to the hospital, the registered nurse wanted to see what was going on.Sterile water was injected to flush, however, the catheter ballooned at the stem instead of where it was supposed to balloon.No patient harm reported.Sample available.Customer would like follow up asap.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states" visually inspect the product for any imperfections or surface deterioration prior to use.¿ use luer tip syringe to inflate with stated ml of sterile water.Or ¿ for pre-filled products, remove clip and squeeze reservoir to inflate with stated ml of sterile water.Storage: store catheters at room temperature away from direct exposure to light, preferably in the original box.For urological use only.Should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: f,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that prior to june 30th, the customer received a new silastic 2-way specialty, short round tip, two opposing drainage eyes, and experienced extreme difficulty in flushing the catheter, something that normally takes no time was taking some time which was unusual, to draw out the sterile water.On (b)(6) the customer went to the hospital, the registered nurse wanted to see what was going on.Sterile water was injected to flush, however, the catheter ballooned at the stem instead of where it was supposed to balloon.No patient harm reported.Sample available.Customer would like follow up asap.